Aa
A
A
Close
Avatar universal
hot and sweaty
why do I feel hot and sweaty right after I take my insulin ? I take seven units of 70/30 before meals and 10 units of Lantus at bed time .
Cancel
1 Answers
Page 1 of 1
144586 tn?1284669764
This is clearly abnormal and you should consult with your diabetic care provider for advice. Be prepared to inform them of your glucose level readings when you get up, before the injections, fifteen minuts after, an hour after and two hours after.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Senior Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Senior Health Answerers